Alert archive / Missouri / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 171, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Sep 18, 2005, 5:09 AM CDT for Jackson County, Lafayette County, Ray County, Missouri. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 18, 2005, 5:09 AM CDT (10:09 UTC)
- Expired
- Sep 18, 2005, 5:45 AM CDT
- In force
- 36 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Jackson County, MO, Lafayette County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 45 km from the middle of the area, began a volume at 10:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 10.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1573 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 241 m²/s²
- 0-3 km storm-relative helicity
- 314 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KEAX 181009 SVREAX MOC095-107-177-181045- /O.NEW.KEAX.SV.W.0171.050918T1009Z-050918T1045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 509 AM CDT SUN SEP 18 2005 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN JACKSON COUNTY IN WEST CENTRAL MISSOURI NORTHWESTERN LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI SOUTHERN RAY COUNTY IN WEST CENTRAL MISSOURI * UNTIL 545 AM CDT * AT 508 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR SIBLEY...OR 19 MILES EAST OF KANSAS CITY... AND MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ORRICK BY 515 AM CDT. NAPOLEON BY 520 AM CDT. CAMDEN BY 530 AM CDT. WELLINGTON BY 535 AM CDT. HENRIETTA BY 540 AM CDT. LEXINGTON BY 545 AM CDT. THE TOWN OF FLEMING IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PLEASANT HILL. LAT...LON 3924 9432 3910 9432 3907 9378 3931 9377 $$ STOFLET
2 follow-up statements
000 WWUS53 KEAX 181019 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 518 AM CDT SUN SEP 18 2005 MOC095-107-177-181045- /O.CON.KEAX.SV.W.0171.000000T0000Z-050918T1045Z/ RAY MO-LAFAYETTE MO-JACKSON MO- 518 AM CDT SUN SEP 18 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHEASTERN JACKSON...NORTHWESTERN LAFAYETTE AND SOUTHERN RAY COUNTIES UNTIL 545 AM CDT... AT 513 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR LEVASY...OR 22 MILES EAST OF KANSAS CITY...MOVING EAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... CAMDEN BY 525 AM CDT. WELLINGTON BY 530 AM CDT. HENRIETTA BY 535 AM CDT. LEXINGTON BY 545 AM CDT. THE TOWN OF FLEMING IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 3924 9432 3910 9432 3907 9378 3931 9377 $$ STOFLET
000 WWUS53 KEAX 181042 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 542 AM CDT SUN SEP 18 2005 MOC095-107-177-181052- /O.EXP.KEAX.SV.W.0171.000000T0000Z-050918T1045Z/ RAY MO-LAFAYETTE MO-JACKSON MO- 542 AM CDT SUN SEP 18 2005 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JACKSON... NORTHWESTERN LAFAYETTE AND SOUTHERN RAY COUNTIES HAS BEEN ALLOWED TO EXPIRE... AT 537 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3924 9432 3910 9432 3907 9378 3931 9377 $$ STOFLET
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 4:26 AM CDT, 43 minutes earlier.
Area forecast discussion, Sep 18, 4:26 AM CDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 426 AM CDT SUN SEP 18 2005 .DISCUSSION... THUNDERSTORMS RAPIDLY DEVELOPED ON THE NOSE OF THE LOW LEVEL JET OVER CENTRAL KANSAS DURING THE OVERNIGHT HOURS. THIS RAPID DEVELOPMENT IS DUE IN PART TO THE INFLUENCE OF THE ENTRANCE REGION OF A SMALL UPPER LEVEL JET SPEED MAX. LOW LEVEL JET IS NOT PROGGED TO VEER MUCH THROUGH THE REST OF THE OVERNIGHT AND CORFIDI VECTORS SUGGEST STRONGEST CONVECTION WILL CONTINUE TO MOVE MORE SOUTHEAST THAN EAST THROUGH THE REST OF THE EARLY MORNING HOURS. THEREFORE HAVE NOT HIT POPS TOO HARD PAST MID MORNING. ISOLATED PULSE SEVERE STORMS REMAIN POSSIBLE...HOWEVER THINK THE OVERALL WEAKENING TREND WILL CONTINUE AS LOW LEVEL JET WEAKENS. NEXT SHORTWAVE SEEN IN WATERVAPOR LOOP OVER COLORADO...WILL AFFECT THE REGION AS EARLY AS LATE THIS AFTERNOON. CAPES OVER 2000J/KG ARE PROGGED ACROSS NORTHERN MISSOURI...WITH SURFACE LI/S BETTER THAN -3. SO SEVERE WEATHER IS POSSIBLE AGAIN THIS EVENING...THIS TIME OVER NORTHERN MISSOURI. THINK INITIATION WILL BE SOMEWHERE AROUND NORTHEAST KANSAS-SOUTHEAST NEBRASKA...SPREADING ACROSS NORTHERN MISSOURI AND INTO SOUTHERN IOWA. HOWEVER WITH THE AMOUNT OF INSTABILITY...A COLD POOL SHOULD DEVELOP WHICH WOULD PUSH SOUTHEAST. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THIS BOUNDARY. THE BOUNDARY WILL BE REINFORCED AS A COLD FRONT MOVES SOUTH ACROSS THE AREA OVERNIGHT. THE RAIN CHANCES ALSO SHOULD BE PUSHED SOUTH AND EAST AS DRY AIR MOVES IN. EXPECT MOST OF NORTHERN MISSOURI TO BE DRY ON MONDAY WITH ISENTROPIC DOWNGLIDE OCCURRING. HAVE LEFT A SMALL CHANCE ACROSS CENTRAL MISSOURI WITH FRONT STALLING IN THAT GENERAL AREA. WILL HAVE TO WATCH NORTHERN MISSOURI THROUGH...AS UPPER LEVEL VORT MAX MOVES ACROSS. NRR && .PREVIOUS DISCUSSION... 411PM SAT... SHORT TERM PICTURE A BIT COMPLICATED. PATTERN HAS A BROAD UPPER RIDGE ACROSS SOUTH CENTRAL PART OF COUNTRY WITH STRONGER JET OVER TOP THROUGH CENTRAL PLAINS INTO MID MISSISSIPPI RIVER VALLEY. WEAK WAVE WITH AN ASSOCIATED AREA OF ISENTROPIC LIFT CURRENTLY MOVING INTO NORTHEAST KANSAS AND NORTHWEST MISSOURI HAS PRODUCED AN AC DECK WITH ISOLATED SHOWERS IN NORTHWEST MISSOURI. THIS WAVE QUICKLY STRETCHES OUT IN THE FLOW ACROSS NORTHERN MISSOURI THIS EVENING...WITH ISENTROPIC LIFT REFOCUSING BACK INTO CENTRAL KANSAS BY MIDNIGHT...SO NOT THE THREAT OF SHOWERS TO LAST MUCH PAST THE DINNER HOUR. THE AREA OF STRONGER ISENTROPIC LIFT IN CENTRAL KANSAS THIS EVENING IS EXPECTED TO MOVE INTO SOUTHEAST KANSAS OVERNIGHT...AS LOW LEVEL JET INCREASES IN ADVANCE OF ANOTHER WEAK WAVE MOVING INTO THE CENTRAL PLAINS. BY DAYBREAK ON SUNDAY EXPECT TO SEE AN AREA OF THUNDERSTORMS MOVING FROM SOUTHEAST KANSAS INTO SOUTHWEST MISSOURI. GFS HAS BEEN CONSISTENTLY SHOWING THIS SCENARIO THE PAST FEW RUNS...AND NAM HAS NOW PICKED UP WITH THIS IDEA. WILL HAVE CHANCE POPS ACROSS SOUTHERN CWA THROUGH MORNING HOURS THEN SUNDAY AFTERNOON...STRONGER WAVE MOVING THROUGH NORTHERN PLAINS WILL COME INTO PLAY...AS ASSOCIATED FRONTAL BOUNDARY MOVES INTO NORTHWEST MISSOURI LATE IN THE DAY. NAM AND NGM IN PRETTY CLOSE AGREEMENT WITH TIMING OF THIS WAVE...WITH NAM JUST A HAIR SLOWER. WITH THIS WAVE...MODELS SHOW CAPPING INVERSION ERODING INTO EXTREME NORTHWEST MISSOURI BY EARLY EVENING WITH INCREASING INSTABILITY. SO WILL BE INCREASING CHANCES OF PRECIPITATION BY THE EARLY EVENING HOURS. FRONT EXPECTED TO MAKE FAIRLY RAPID PROGRESS ACROSS NORTHERN PART OF FORECAST AREA SUNDAY NIGHT WITH UPPER WAVE MOVING TOWARD GREAT LAKES. QUESTION OF HOW FAR SOUTH THIS FRONT WILL PUSH OVERNIGHT AS IT SHOULD LINE UP MORE WITH THE UPPER FLOW MONDAY MORNING ACROSS CENTRAL OR SOUTHERN MISSOURI. WILL FIGURE THE FRONT TO STILL BE CLOSE ENOUGH TO THE FORECAST AREA TO KEEP THREAT OF THUNDERSTORM DEVELOPMENT IN SOUTHERN AREA DURING THE DAY...BUT AS SURFACE RIDGING IS BROUGHT IN BEHIND DEPARTING WAVE...SHOULD SEE SURFACE FRONT MOVE FAR ENOUGH SOUTH MONDAY EVENING TO END THREAT OF STORMS. PC LONG TERM (TUESDAY-SATURDAY) THE MEDIUM RANGE FORECAST PERIOD WILL CONTINUE TO FEATURE STRONG ZONAL FLOW ACROSS THE NORTHERN HALF OF THE CONUS...WHILE A BROAD UPPER RIDGE IS EXPECTED TO BUILD FROM TEXAS INTO THE SOUTHEAST. A SERIES OF EMBEDDED SHORTWAVE IMPULSES ARE FORECAST TO QUICKLY TRAVERSE THE MAIN JET CORE ALONG THE US/CANADIAN BORDER THROUGH THE PERIOD...WHILE ADDITIONAL SOUTHERN STREAM DISTURBANCES AND INCIPIENT SUBTROPICAL MOISTURE WILL EMANATE FROM A LONG WAVE TROUGH BASE SITUATED ALONG THE WEST COAST. A CHALLENGING FORECAST TO DAY THE LEAST AS TWO DISTINCT SOLUTIONS ARE OFFERED BY THE NCEP/GLOBAL MODEL SUITE. A STRONG AMPLIFICATION OF THE SOUTHERN RIDGE AND WESTERN CONUS TROUGH ARE OFFERED BY THE ECMWF/CANADIAN/UKMET SOLUTIONS...WHILE THE GFS/ENSEMBLES MAINTAIN A FLAT/PROGRESSIVE FLOW REGIME. THE DIFFERENCE BETWEEN THESE SOLUTIONS HAS AN OBVIOUS SIGNIFICANT IMPACT FOR THE NORTHWEST MISSOURI REGION. AMPLIFICATION OF THE UPPER RIDGE AND DIGGING OF THE WESTERN TROUGH WOULD ALLOW MUCH ABOVE NORMAL TEMPERATURES AND A STRONG MID LEVEL CAP TO OVERSPREAD THE REGION...KEEPING SHORTWAVE ENERGY AND PRECIPITATION NORTHWEST OF THE AREA. THE PROGRESSIVE FLOW REGIME PRESENTED BY THE GFS WOULD ALLOW THESE DISTURBANCES AND ATTENDANT PRECIPITATION CHANCES TO AFFECT THE REGION...ALONG WITH COOLER TEMPERATURES. AT THIS TIME...FELT A COMPROMISE WAS THE BEST COURSE OF ACTION. WARM FRONTAL PASSAGE AND MID LEVEL ISENTROPIC LIFT WILL LIKELY FOCUS AN AREA OF ELEVATED CONVECTION THAT WILL SHIFT NORTHWARD ACROSS THE AREA TUESDAY NIGHT AND WEDNESDAY. UNTIL MOISTURE QUANTITY AND LOW LEVEL JET FOCUS CAN BE BETTER IDENTIFIED...HAVE OPTED TO KEEP POPS IN THE 20-25% RANGE FOR NOW. WILL THEN KEEP THE FORECAST DRY FOR LATE WEDNESDAY THROUGH FRIDAY...EXPECTING ANTI-CYCLONIC MID LEVEL FLOW TO DOMINATE SUFFICIENTLY TO KEEP GREATEST THREAT FOR PRECIPITATION NORTH AND WEST OF THE AREA. INCREASED SOUTHERLY FLOW WILL BE NOTED AHEAD OF THE SUCCESSIVE SURFACE TROUGHS...ALONG WITH MID LEVEL TEMPS AROUND 20C...ALLOWING HIGHS TO REACH THE MID-UPPER 80S. IF SURFACE MOISTURE IS TRANSPORTED NORTHWARD IN CONJUNCTION WITH INCREASE SURFACE FLOW...OVERNIGHT LOWS MAY NEED TO BE ADJUSTED UPWARDS. CONSENSUS IS TO BRING SURFACE FRONTAL ZONE ACROSS THE AREA SATURDAY AS VIGOROUS WAVE OFFERED BY THE GFS TRANSLATES ACROSS THE NORTHERN TIER. PRECIPITATION AND MUCH COOLER TEMPERATURES WILL FILTER INTO THE NORTHLAND...WHILE WARM AND POTENTIALLY HUMID CONDITIONS WILL PREVAIL SOUTH. BOOKBINDER && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO EAX
Hazardous weather outlook, Sep 17, 1:04 PM CDT, 16 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 104 PM CDT SAT SEP 17 2005 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-181815- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 104 PM CDT SAT SEP 17 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE WILL BE A CHANCE OF THUNDERSTORMS INTO EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI...TO THE SOUTH OF KANSAS CITY...LATE TONIGHT. AT THIS TIME THE CHANCE OF SEVERE STORMS REMAINS LOW...THE MAIN THREAT BEING LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS MAY BE ONGOING SUNDAY MORNING ACROSS SOUTHWEST MISSOURI...MAINLY TO THE SOUTH OF 50 HIGHWAY...WITH HEAVY RAIN AND HAIL POSSIBLE. THESE STORMS ARE EXPECTED TO DIMINISH BUT THEN THERE WILL BE A CHANCE OF STORMS DEVELOPING LATE SUNDAY AFTERNOON IN NORTHWEST MISSOURI AND NORTHEAST KANSAS AS A FRONT MOVES INTO THE REGION. AS THIS BOUNDARY SLOWLY MOVES FURTHER INTO MISSOURI OVERNIGHT AND INTO MONDAY MORNING...STORMS WILL CONTINUE TO BE POSSIBLE. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL...MAINLY SUNDAY FROM LATE AFTERNOON THROUGH THE EVENING. AREAS OF HEAVY RAIN WILL ALSO BE POSSIBLE. BY MONDAY AFTERNOON...THE FRONT IS EXPECTED TO BE TO THE SOUTH OF INTERSTATE 70...SO ADDITIONAL THUNDERSTORM DEVELOPMENT MAY OCCUR IN AREAS FROM EAST CENTRAL KANSAS INTO CENTRAL MISSOURI...WITH SEVERE STORMS STILL POSSIBLE. THERE WILL BE A CHANCE OF STORMS NEXT SATURDAY IN NORTHERN MISSOURI AND NORTHEAST KANSAS. AT THIS TIME...SEVERE STORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT AND INTO SUNDAY MORNING ACROSS AREAS TO THE SOUTH OF KANSAS CITY. THEN SPOTTER ACTIVATION MAY BE NEEDED SUNDAY EVENING ACROSS ENTIRE OUTLOOK AREA. ON MONDAY...SPOTTER ACTIVATION MAY BE NEEDED IN AREAS TO THE SOUTH OF INTERSTATE 70. PC
In the hours before
Special weather statement, Sep 18, 12:54 AM CDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1254 AM CDT SUN SEP 18 2005 KSZ057-060-105-MOZ043>044-053>054-181300- JOHNSON KS-LINN KS-MIAMI KS-BATES MO-CASS MO-HENRY MO- JOHNSON MO- 1254 AM CDT SUN SEP 18 2005 THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 796 IN EFFECT UNTIL 8 AM CDT THIS MORNING FOR THE FOLLOWING AREAS IN KANSAS THIS WATCH INCLUDES 3 COUNTIES IN EAST CENTRAL KANSAS JOHNSON KS LINN KS MIAMI IN MISSOURI THIS WATCH INCLUDES 4 COUNTIES IN WEST CENTRAL MISSOURI BATES CASS HENRY JOHNSON MO THIS INCLUDES THE CITIES OF...BUTLER...CLINTON...HARRISONVILLE... MOUND CITY...OLATHE...OVERLAND PARK...PAOLA... WARRENSBURG AND WINDSOR. STOFLET
Special weather statement, Sep 18, 3:49 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 349 AM CDT SUN SEP 18 2005 KSZ057-105-180915- JOHNSON-MIAMI- 349 AM CDT SUN SEP 18 2005 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN MIAMI AND SOUTHERN JOHNSON COUNTIES UNTIL 415 AM CDT... AT 344 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WELLSVILLE...OR 9 MILES NORTHEAST OF OTTAWA...MOVING EAST AT 35 MPH. THIS STORM WILL BE... NEAR HILLSDALE BY 405 AM CDT. NEAR SOMERSET BY 415 AM CDT. UP TO PENNY SIZE HAIL IS POSSIBLE WITH THIS STORM. STOFLET
Special weather statement, Sep 18, 4:47 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 447 AM CDT SUN SEP 18 2005 MOZ029-037-181015- CLAY-JACKSON- 447 AM CDT SUN SEP 18 2005 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN JACKSON AND SOUTHERN CLAY COUNTIES UNTIL 515 AM CDT... AT 443 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GLADSTONE...OR 5 MILES NORTH OF KANSAS CITY...MOVING EAST AT 35 MPH. THIS STORM WILL BE... NEAR LIBERTY BY 455 AM CDT. NEAR MISSOURI CITY BY 505 AM CDT. NEAR SIBLEY BY 510 AM CDT. 5 MILES NORTH OF BUCKNER BY 515 AM CDT. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. STOFLET
Nearby
Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.